| Model Number |
359076 |
| Medical Device Problem Codes |
Break (1069); Inappropriate/Inadequate Shock/Stimulation (1574); Ambient Noise Problem (2877)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
10/13/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Lead was capped due to noise causing vf detection and inappropriate shocks.Long term impedance graph also shows insulation issues.Should additional information be received, this file will be updated.
Additional Manufacturer Narrative
The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.